Journal article icon

Journal article

Linearity of Z(p)[[t]]-perfect groups?

Abstract:
Let G be a Zp[[t]]-standard group of level 1. Then G is Z p[[t]]-perfect if its lower central series is given by powers of the maximal ideal 〈p, t〉, i.e. if γn(G) = G(〈p, t, 〉″). We prove that a Zp[[t]]-perfect group is linear by imitating the proof that a Zp-standard group is linear. © 2004 Kluwer Academic Publishers.
Publication status:
Published

Actions


Access Document


Authors


Du Sautoy, M More by this author
Journal:
GEOMETRIAE DEDICATA
Volume:
107
Issue:
1
Pages:
1-16
Publication date:
2004-08-05
DOI:
ISSN:
0046-5755
URN:
uuid:440a6971-0bbd-4b01-b75d-eae80be8cead
Source identifiers:
30928
Local pid:
pubs:30928
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP